[unknown]
Acta mathematica Universitatis Comenianae, 52-53 (1987), pp. 167-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1987__52-53_186002,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {167--176},
year = {1987},
volume = {52-53},
url = {http://geodesic.mathdoc.fr/item/AMUC_1987__52-53_186002/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 52-53 (1987), pp. 167-176. http://geodesic.mathdoc.fr/item/AMUC_1987__52-53_186002/